International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 459-462

On the normalizer of a group in the Cayley representation

Surinder K. Sehgal

Department of Mathematics, The Ohio State University, Columbus 43210, Ohio, USA

Received 2 October 1987

Copyright © 1989 Surinder K. Sehgal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.